# SDR CA960924024

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340A
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C93
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: ALV1012S
- Condition: High Resistance
- Location: Alternator
- Part time: 50 hours
- Component: Prestolite, ALT9510R
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) AIRCRAFT ALTERNATORS WOULD NOT BALANCE. INSPECTION REVEALED A HIGH FIELD RESISTANCE. THE BRUSHES WERE FOUND TO HAVE A RESISTANCE OF 15-30 OHMS. REPLACEMENT BRUSHES SOLVED THE PROBLEM. SUBMITTER STATES THAT THIS IS THE THIRD SUCH OCCURRENCE.
